# SDR DALA2015062904051

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 69,216 hours, 53,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEVLAR CABLE IN TAIL CONE FRAYED, RII: N ENTR 448527 W,  R & R KEVLAR TAILCONE SLIDE DEPLOYMENT LANYARD IAW AMM REF 25-62-01.
